# SDR DALA20181126816

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 67,014 hours, 25,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:602. EMERGENCY EXIT SIGN BROKEN 1R. CORRECTIVE ACTION: SECURED EXIT SIGN. (083526)
